dc.creator | FUTORNY, Vyacheslav | |
dc.creator | JARDIM, Marcos | |
dc.creator | MOURA, Adriano A. | |
dc.date.accessioned | 2012-10-20T04:50:38Z | |
dc.date.accessioned | 2018-07-04T15:46:52Z | |
dc.date.available | 2012-10-20T04:50:38Z | |
dc.date.available | 2018-07-04T15:46:52Z | |
dc.date.created | 2012-10-20T04:50:38Z | |
dc.date.issued | 2008 | |
dc.identifier | COMMUNICATIONS IN ALGEBRA, v.36, n.6, p.2171-2185, 2008 | |
dc.identifier | 0092-7872 | |
dc.identifier | http://producao.usp.br/handle/BDPI/30642 | |
dc.identifier | 10.1080/00927870801949708 | |
dc.identifier | http://dx.doi.org/10.1080/00927870801949708 | |
dc.identifier.uri | http://repositorioslatinoamericanos.uchile.cl/handle/2250/1627281 | |
dc.description.abstract | We show that if A is an abelian category satisfying certain mild conditions, then one can introduce the concept of a moduli space of (semi)stable objects which has the structure of a projective algebraic variety. This idea is applied to several important abelian categories in representation theory, like highest weight categories. | |
dc.language | eng | |
dc.publisher | TAYLOR & FRANCIS INC | |
dc.relation | Communications in Algebra | |
dc.rights | Copyright TAYLOR & FRANCIS INC | |
dc.rights | restrictedAccess | |
dc.subject | Abelian categories | |
dc.subject | moduli spaces | |
dc.subject | quivers | |
dc.subject | stability | |
dc.title | On moduli spaces for abelian categories | |
dc.type | Artículos de revistas | |